# SDR 99ZZZX3706

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Push Rod
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, NR 3 FAIRING CANOE WAS FOUND PIERCED WITH FLAP PUSH ROD.  ON INVESTIGATION AFTER DROPPING THE FLAPS (T/E), FOUND THE FLAP PUSH ROD HAD SHEARED ON THE FORWARD END.  THE BROKEN PUSH ROD PIERCED THE FAIRING DURING FLAP RETRACTION.  PRELIMINARY INSPECTION FOUND PUSH ROD ON NR 4 FAIRING ALSO DAMAGED.  PUSH RODS  REMOVED AND REPLACED PER PAC MM AND AIRCRAFT RETURNED TO SERVICE.
